# SDR AALA202309256582

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 36,414 hours, 14,842 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CHECK DOOR PRESSURE  4L INDICATION ON FLIGHT ATTENDANTS PANEL. MAINTENANCE SERVICED THE 4L DOOR ASSIST BOTTLE PER AMM 52-11-14.
